# SDR DALA12004915638

- Difficulty date: May 16, 2012
- Submitted: August 8, 2012
- Operation: Air carrier
- Aircraft: N538US
- Make and model: Boeing 757251
- Aircraft serial: 26485
- Aircraft time: 53,061 hours, 18,246 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK MAINTENANCE, FOUND EMERGENCY LIGHTS FROM 27-31 INOPERATIVE.  MAINTENANCE REPLACED BATTERY PACK PER AMM 33-50.  OPERATION OF LIGHTS NOW CHECK GOOD.
